# SDR DALA2015071904558

- Difficulty date: July 18, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y512 BETWEEN FRAMES 64 - 70.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DWG D53472040.
